# SDR VTZA96078

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 3417 · Air Data Computer
- Part: Dadc
- Part number: 7000700953
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6276 - IAD-EWR - DURING CRUISE, RETURNED TO IAD DUE TO THE LOSS OF RELIABLE AHRS INFORMATION ON BOTH SIDES.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE DIGITAL AIR DATA COMPUTER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
